RE: Cannabis Hyperemesis Syndrome(CHS) is Azadirachtin Poisoning (@tralawar's post reminded me to post this. Ty tralawar)
I was severely poisoned by several brands of bho extracts as soon as I moved to Oregon six months ago. As someone with a history of almost 30 years of daily cannabis use on top of ten more years occasional use who was making alcohol extracted hash oil back in 1983, I knew something was seriously wrong after setting up my new e-nail and taking my first legal toke of legal bho and spending the next hour with the sweats, chills, and vomiting.
My online research introduced me to the term "cannnabis hyperemesis" for the first time. "Shit, that would suck." I thought to myself, wiping my puke from my face...lol. Being the good stoner that I am, I took a few hits of Golden Pineapple flower at 30.09% thc and the nausea slowly subsided. Something just didn't make sense. How could one hit, a single hit of Hush 78% thc extract make me sick, but three hits in quick succession of 30% flower make me well.
Although I don't know what the response to a sensitivity created by long term use might look or feel like, I do know what poisoning looks and feels like, and my response just a few seconds after use sure did feel like a poisoning.
Further online research yielded info that products sold by ANM, Inc under the Hush brand had been found to contain almost 50 times allowable levels of certain pesticides(spiromesifin and others). As far as I am concerned, the entire concept of cannabis hyperemesis is a fraud and there is an enormous public health danger in the form of pesticide poisoning looming over the entire industry and all consumers. Theses acute poisoning symptoms may be just the tip of the iceberg. There is literally no way to know how months or years of exposure to these chemicals will affect health.
Since my own personal discovery I have occasionally searched for others online who have been poisoned and came across your post.
AMEN AMEN AMEN Please feel free to contact me.